MAUDE Adverse Event Report: MEDTRONIC XOMED INC. NIM® 3.0 MAINFRAME; STIMULATOR, NERVE

MEDTRONIC XOMED INC. NIM® 3.0 MAINFRAME; STIMULATOR, NERVE
Model Number 8253001
Medical Device Problem Code Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/28/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been received.Results are pending completion of the product analysis.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that during a thyroid procedure, the user was not getting a response from the nim 3.0 device when touching the nerve.Requests for additional information have been made with no additional information provided at this time.There was no patient injury.
 
Additional Manufacturer Narrative
Date manufacturer received: january 23, 2017.The product analysis indicates that the reported issue could not be duplicated.There was no fault found with the device.As a precautionary measure, the device was placed in burn-in for 24 hours attempting to observe any failure.The device did not fail.It was tested and passed all manufacturing specifications.(b)(4).
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
NIM® 3.0 MAINFRAME
Common Device Name
STIMULATOR, NERVE
Manufacturer (Section D)
MEDTRONIC XOMED INC.
6743 southpoint dr n
jacksonville FL 32216
MDR Report Key6271016
Report Number1045254-2017-00039
Device Sequence Number50293
Product Code ETN
UDI-Device Identifier00643169547049
UDI-Public00643169547049
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K083124
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/28/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8253001
Device Catalogue Number8253001
Device Lot Number211883345
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/18/2017
Initial Date Received by Manufacturer 12/28/2016
Supplement Date Received by ManufacturerNot provided
01/23/2017
Initial Report FDA Received Date01/23/2017
Supplement Report FDA Received Date02/15/2017
09/28/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1